# SDR CA990614092

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptical
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND, MSY CIRCUIT BREAKER FOR NR 1 GALLEY POSITION OVEN FOUND TRIPPED, WHEN RESET, CIRCUIT BREAKER TRIPPED AND VISABLE ARCING FROM OUTLET.  OUTLET REPLACED.
